×

zbMATH — the first resource for mathematics

Method of reduction in convex programming. (English) Zbl 0494.90059

MSC:
90C25 Convex programming
65K05 Numerical mathematical programming methods
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mangasarian, O. L.,Nonlinear Programming, McGraw-Hill, New York, New York, 1969.
[2] Zoutendijk, G.,Methods of Feasible Directions, A Study in Linear and Nonlinear Programming, Elsevier, New York, New York, 1960. · Zbl 0097.35408
[3] Ben-Tal, A., Ben-Israel, A., andZlobec, S.,Characterization of Optimality in Convex Programming without a Constraint Qualification, Journal of Optimization Theory and Applications, Vol. 20, pp. 417-437, 1976. · Zbl 0327.90025 · doi:10.1007/BF00933129
[4] Ben-Tal, A., andZlobec, S.,A New Class of Feasible Direction Methods, University of Texas, Austin, Texas, Research Report No. CCS216, 1977. · Zbl 0405.90057
[5] Abrams, R. A., andKerzner, L.,A Simplified Test for Optimality, Journal of Optimization Theory and Applications, Vol. 25, pp. 161-170, 1978. · Zbl 0352.90047 · doi:10.1007/BF00933262
[6] Ben-Israel, A., Ben-Tal, A., andZlobec, S.,Optimality in Nonlinear Programming: A Feasible Directions Approach, John Wiley, New York, New York, 1981. · Zbl 0454.90043
[7] Ben-Tal., andBen-Israel, A.,Characterizations of Optimality in Convex Programming: The Nondifferentiable Case, Applicable Analysis, Vol. 9, pp. 137-156, 1979. · Zbl 0408.90068 · doi:10.1080/00036817908839261
[8] Wolkowicz, H.,A Strengthened Test for Optimality, Journal of Optimization Theory and Applications, Vol. 35, pp. 397-415, 1981. · Zbl 0473.90066 · doi:10.1007/BF00934929
[9] Abrams, R. A., andWu, C. T.,Projection and Restriction Methods in Geometric Programming and Related Problems, Journal of Optimization Theory and Applications, Vol. 26, pp. 59-76, 1978. · Zbl 0369.90115 · doi:10.1007/BF00933271
[10] Rockafellar, R. T.,Some Convex Programs Whose Duals Are Linearly Constrained, Nonlinear Programming, Edited by J. B. Rosen, O. L. Mangasarian, and K. Ritter, Academic Press, New York, New York, pp. 293-322, 1970. · Zbl 0252.90046
[11] Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
[12] Gould, F. J., andTolle, J. W.,Geometry of Optimality Conditions and Constraint Qualifications, Mathematical Programming, Vol. 2, pp. 1-18, 1972. · Zbl 0288.90068 · doi:10.1007/BF01584534
[13] Holmes, R. B.,Geometric Functional Analysis and Its Applications, Springer-Verlag, New York, New York, 1975. · Zbl 0336.46001
[14] Dubovitskii, A. Ya., andMilyutin, A. A.,Extremum Problems in the Presence of Restrictions, Zurnal Vycislitel’noi Matematiki i Matematiceskoi Fiziki, Vol. 5, pp. 395-453, 1965.
[15] Zlobec, S.,Mathematical Programming, McGill University, Lecture Notes, 1977. · Zbl 0653.90073
[16] Wolkowicz, H.,Geometry of Optimality Conditions and Constraint Qualifications: The Convex Case, Mathematical Programming, Vol. 19, pp. 32-60, 1980. · Zbl 0436.90082 · doi:10.1007/BF01581627
[17] Wolkowicz, H.,Constructive Approaches to Approximate Solutions of Operator Equations and Convex Programming, McGill University, PhD Thesis, 1978.
[18] Wolkowicz, H.,Calculating the Cone of Directions of Constancy, Journal of Optimization Theory and Applications, Vol. 25, pp. 451-457, 1978. · Zbl 0362.90132 · doi:10.1007/BF00932906
[19] Golub, G., Klema, V., andStewart, G. W.,Rank Degeneracy and Least Squares Problems, Stanford University, Research Report, 1976.
[20] Ben-Tal, A., Kerzner, L., andZlobec S.,Optimality Conditions for Convex Semi-Infinite Programming Problems, Naval Research Logistics Quarterly, Vol. 27, pp. 413-435, 1980. · Zbl 0448.90045 · doi:10.1002/nav.3800270307
[21] Ben-Tal, A., andZlobec, S.,Convex Programming and the Lexicographic Multicriteria Problem, Mathematische Operationsforschung und Statistik Optimization, Vol. 8, pp. 61-73, 1977.
[22] Clarke, F. H.,Nondifferentiable Functions in Optimization, Applied Mathematics Notes, Vol. 2, pp. 84-92, 1976. · Zbl 0382.49015
[23] Dem’yanov, V. F., andMalozemov, V. N.,Introduction to Minimax, John Wiley and Sons, New York, New York, 1974.
[24] Pshenichnyi, B. N.,Necessary Conditions for an Extremum, Marcel Dekker, New York, New York, 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.